advertisement
Question
Posted by: Alias | 2007/07/24

Side-effects of Celebrex

Hi Doc,
I have been prescribed "Celebrex" for a torn muscle in my shoulder. I am a 36 year old female. I have been taking 100mg per day. I have had the following side-effects: dizziness (after 3 days), burning in throat and stuffy or runny nose (after 5 days). Do I need to worry about these symptoms?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Alias

Thank you for visiting health24.com.

You are experiencing adverse drug reactions to Celebrex. Therefore, I suggest that you discontinue this medication and start treatment with another, similar product. Your GP will be able to give you a prescription.

Kind regards


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement